# SDR REXA2017101201096

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,652 hours, 5,194 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, HAD A STRONG OZONE ODOR, THEN THE RECIRCULATION FAN FAULT STATUS MESSAGE.   REPLACED THE RECIRCULATION FAN FILTER IAW AMM 21-22-12,  OPS CHECKED GOOD.
